MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/art.30514

Медицинская библиотека · Arthritis and rheumatism · 2011

Post-epidemic eosinophilia-myalgia syndrome associated with L-tryptophan.

Allen Jeffrey A, Peterson Alicia, Sufit Robert, Hinchcliff Monique E, Mahoney J Matthew, Wood Tammara A, Miller Frederick W, Whitfield Michael L, Varga John

Клинический случайСтатьяПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Eosinophilia-myalgia syndrome (EMS) is characterized by subacute onset of myalgias and peripheral eosinophilia, followed by chronic neuropathy and skin induration. An epidemic of EMS in 1989 was linked to consumption of L-tryptophan that had originated from a single source. Following the ban by the Food and Drug Administration (FDA) on the sale of L-tryptophan, the incidence of EMS declined rapidly. Moreover, no new cases have been described since the FDA ban was lifted in 2005. We report the clinical, histopathologic, and immunogenetic features of a new case of L-tryptophan-associated EMS, along with evidence of activated transforming growth factor β and interleukin-4 signaling in the lesional skin.

Для цитирования: Allen Jeffrey A, Peterson Alicia, Sufit Robert, Hinchcliff Monique E, Mahoney J Matthew, Wood Tammara A, Miller Frederick W, Whitfield Michael L, Varga John. Post-epidemic eosinophilia-myalgia syndrome associated with L-tryptophan.. Arthritis and rheumatism. 2011. DOI: 10.1002/art.30514.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.